Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Representing pointsets as unions of Borel sets


Author: Howard Becker
Journal: Proc. Amer. Math. Soc. 139 (2011), 4137-4141
MSC (2010): Primary 03E15, 03E60
Published electronically: February 21, 2011
MathSciNet review: 2823058
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a method of representing projective sets by a particular type of union of Borel sets, assuming AD.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03E15, 03E60

Retrieve articles in all journals with MSC (2010): 03E15, 03E60


Additional Information

Howard Becker
Affiliation: 4840 Forest Drive, Suite 6–B, PMB 128, Columbia, South Carolina 29206
Email: hsbecker@hotmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10769-X
PII: S 0002-9939(2011)10769-X
Received by editor(s): January 7, 2010
Received by editor(s) in revised form: August 30, 2010
Published electronically: February 21, 2011
Communicated by: Julia Knight
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.